MathSciNet Relay Station
MathSciNet bibliographic data
MR1283539 (95e:42008) 42B10 (26D20 46E35)
Bang, Ha Huy Functions with bounded spectrum. Trans. Amer. Math. Soc. 347 (1995), no. 3, 1067–1080.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement